# SDR BB05042

- Difficulty date: June 18, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sprocket
- Part number: 65B08213X
- Condition: Misinstalled
- Location: L2 Door
- Component: Rotary Snubber
- Component part number: 7057743
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BFM - DURING HEAVY MAINTENANCE CHECK, FOUND THE L2 DOOR POWER ASSIST SPROCKET INSTALLED UP-SIDE DOWN.  MAINTENANCE REINSTALLED THE SPROCKET CORRECTLY.
